# SDR AU010352

- Difficulty date: April 9, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Beech S35
- Engine: Cont IO520B
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 35521189
- Condition: Broken
- Location: Aileron Control
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) AILERON THREADED CABLE AND FITTING SEPARATED APPROXIMATELY MIDWAY BETWEEN THE THREADED END AND THE SWAGED NUT.
